# SDR ASAA2019120971526

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 44,118 hours, 13,312 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON MASTER CAUTION RECALL. RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. FOUND PZTC 2 FAULT FLT DECK TRIM VALVE. CW B737-800 FIM 21-62 TASK 832 FAULT CLEARED COND CABIN ZONE TEMP LIGHT NO LONGER ILLUMINATES ON RECALL.
